Iwasawa $\lambda $-invariants and Mordell–Weil ranks of abelian varieties with complex multiplication

Tom 127 / 2007

Takashi Fukuda, Keiichi Komatsu, Shuji Yamagata Acta Arithmetica 127 (2007), 305-307 MSC: 11G10, 11G15. DOI: 10.4064/aa127-4-1

Autorzy

  • Takashi FukudaDepartment of Mathematics
    College of Industrial Technology
    Nihon University
    2-11-1 Shin-ei, Narashino
    Chiba, Japan
    e-mail
  • Keiichi KomatsuDepartment of Mathematical Science
    School of Science and Engineering
    Waseda University
    3-4-1 Okubo, Shinjuku
    Tokyo 169-8555, Japan
    e-mail
  • Shuji YamagataDepartment of Mathematical Sciences
    College of Science and Engineering
    Tokyo Denki University
    Hatoyama, Saitama
    350-0394 Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek